Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Take pain pill oxycodine. Using heating pad at night for lower back pain. Continue the pills? Recommendations

I am into my 2nd week at home. I have been on medication for the pain every 4 hours and exactly when my four hours are up I have to take my pain pill otherwise my pain gets really bad still. I am concern about taking this medication as it is oxycodine and it is strong. I have tried to take tylenol before the 4 hours are up so that I could
slowly get off it but the tylenol does not do a thing. Another question is that I starting using a heating pad at night
for my lower back pain and today I used the heating pad right abouve my incision and the pain seems to have gotten worst with the heating pad. Is it recommended to use the heating pad? I have read some articles that state yes and yet others state no. What is your advise? and also for the medication should I just continue to use every 4 hours still? should this pain be getting less or is this normal after a hysterictomy to still need the medication every 4 hours on the hour? I am concern.
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hello good evening
u should take full rest
after operation pain may remain for some time
u should consult yr gynecologist for proper medication
donot try to take medicine with your self
if infection is there you have to take antibiotics also
you may take advise from experienced homoeopathic doctor
if feel good with heating use once a day other wise left it .take care
Answered: Thu, 16 May 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor